# SDR IPXA2018091433930

- Difficulty date: July 30, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 65B080998
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, CRACK ON RT WING NR 7 SPOILER SUPPORT FITTING. REPAIR IAW SRM 57-51-13 REPAIR 1 REV 83.01.
